Vol. 12, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
Resolvent estimates for spacetimes bounded by Killing horizons

Oran Gannot

Vol. 12 (2019), No. 2, 537–560
DOI: 10.2140/apde.2019.12.537
Abstract

We show that the resolvent grows at most exponentially with frequency for the wave equation on a class of stationary spacetimes which are bounded by nondegenerate Killing horizons, without any assumptions on the trapped set. Correspondingly, there exists an exponentially small resonance-free region, and solutions of the Cauchy problem exhibit logarithmic energy decay.

Keywords
logarithmic decay, resolvent bounds, Killing horizons, Carleman estimates
Mathematical Subject Classification 2010
Primary: 35L05, 35P25, 35R01, 83C57
Milestones
Received: 20 February 2018
Revised: 27 April 2018
Accepted: 30 May 2018
Published: 14 August 2018
Authors
Oran Gannot
Department of Mathematics
Northwestern University
Evanston, IL
United States